Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Suffering from nosebleeds, short episodes. On steroids for polymyalga rheumatica. History of low BP, kidney stones. Treatment?

Am getting about 1 to 2 nosebleeds a week, quite heavy out of my right nostril . Lasts about 5 to 10 mins. Started about 2 months ago. I have polymyalga rheumatica am on steroids 5mg a day for this (at moment on 7.5 as very sore joints at this time). Suffer at times from low blood pressure and had 5 operations last year for kidney stones . I dont drink water and am addicted to zero coke, drink it all day and night (dont drink coffee tea or hardly any alcohol). Have constant headaches all the time.
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
Hello and welcome to health care magic,

You need to get yourself evaluated as soon as possible by a combination of complete blood profiling and CT PNS and get back to me or any ENT with the reports as soon as possible

The bleeding may be harmless or due to any benign cause but it pays to rule out any major problem

Your drinking coke may not be related but it goes without saying that any addiction is bad


Dr Sriram Nathan
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor